# SDR CA060801008

- Difficulty date: July 8, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 734187B
- Part serial: 0225
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LINE MAINTENANCE WALK-AROUND CHECK, AN ENGINEER FOUND THAT THE LT WING FLAP IB (SECTION BETWEEN NACELLE AND FUSELAGE) TORQUE TUBE HAS BEEN CHAFED THROUGH IN ONE SPOT BY ITS RETAINING BRACKET. TORQUE TUBE ASSY PN REPLACED WITH SERVICEABLE ASSY FUNCTIONAL TEST COMPLETED ON FLAP SYSTEM AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060801008)
